# SDR SWIA202164908

- Difficulty date: December 18, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH GUSSET PLATES CONNECTING FWD INTERCOSTALS TO MAIN AVIONICS BAY DOOR SURROUND STRUCTURE ARE CORRODED   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED TWO (2) GUSSET PLATES (P/NS: 601R31049-55)  FWD OF AVIONIC BAY DOOR IAW CRJ-200 SRM 51-42-21
